Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Child was prescribed with vyvanase inspite of having heart murmur which should not have been done. How can this be tackled?

my son was diagnosed with add and before being prescribed vyvance they did and ekg and noted that he had a heart murmur ..he started complaining of chest pains. his new doctor sad he should never have been prescribed an amphetamine because of his not happy about the fact that they would do something like this. what can i as a parent do to let them know that it should never have been prescribed to him.
Asked On : Fri, 18 Jan 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Hi ,
Thank you for your query.
I can understand your concern.I hope you have stopped the drug.
Talk to the doctor concerned and kindly explain the mistake.
Ask him to be careful in the future.
You can also claim compensation if you wish.
If you have any further queries you are free to consult me.Hope this answers your query.Wishing your child a healthy life.Have a nice day.
Answered: Tue, 29 Jan 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor